Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067

    Tren and irritability....

    Wow, Ive been doing well since being on Tren till the last couple of days. I'm ending week 3 and all of a sudden I'm ready to argue with anyone...Now, I'm not talking roid rage , but I am very on edge and very cranky. I also feel like I'm on a major caffeine high. I'm shaky and I can't sit still. I've been doing 75mg+ ED, but I think it's time to bring the dose back down to 50mg.


    I strongly suggest any newbie thinking about TREN to stay at 50mg ED. I personally don't think it should be used until later down the road...
    Last edited by buylongterm; 09-17-2004 at 03:24 PM.

  2. #2
    Jack87's Avatar
    Jack87 is offline Retired Vet
    Join Date
    Mar 2002
    Posts
    6,148
    Yep I'm usually pretty laid back, but on tren i'm a nasty mutha phucker...

  3. #3
    thick one is offline Associate Member
    Join Date
    Mar 2004
    Posts
    296
    my wife and I have no secrets so she knows all about the test-e/ fina cycle i'm on. she def. noticed how much more irritable/impatiant I have become. she made me lower the dose from 100 to 75mg/D after week 3. Another thing I have noticed (currently in week 7) is that i have very little, if any, empathy/emotional feelings for anything or anyone. I just don't give a phuck about anyone or there problems-this is hard to control, as I'm not a very good actor.

  4. #4
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Quote Originally Posted by thick one
    my wife and I have no secrets so she knows all about the test-e/ fina cycle i'm on. she def. noticed how much more irritable/impatiant I have become. she made me lower the dose from 100 to 75mg/D after week 3. Another thing I have noticed (currently in week 7) is that i have very little, if any, empathy/emotional feelings for anything or anyone. I just don't give a phuck about anyone or there problems-this is hard to control, as I'm not a very good actor.
    Bro, this is exactly how I am feeling. My girlfriend right now thinks I'm crazy. She says she has no idea who I am....I'm definitely lowering the dose because it's freaking me out!!!

    Again, I strongly think Fina should NOT be used until someone is very experienced with steroids .
    Last edited by buylongterm; 09-17-2004 at 03:24 PM.

  5. #5
    partyboynyc is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    5,143

    i was @ 100mg/ ED

    and i was fine except for the sweats. i'm gonna run it at 150mgs ed in a few weeks. i am a proponent of low dose cycling so i will adjust my other compounds to make room for the other 50mg increase.if it's too much i'll drop it down, but i would like to find out for myself and for future reference

  6. #6
    LOGANXXX's Avatar
    LOGANXXX is offline Associate Member
    Join Date
    Mar 2003
    Location
    BRAZIL
    Posts
    247
    I don't think that lowering the dosis will solve your problems....
    I think fina is the problem.....not the dosis.

    It's the same with me....

  7. #7
    BodyMechanic's Avatar
    BodyMechanic is offline Senior Member
    Join Date
    Apr 2004
    Posts
    1,745
    the night sweats are the worst, but as of lately i have been very irritated also when i went up to 750mg of tren e a wk. I know what your girlfreind is talking about Buylongterm, I feel like i am a different person

  8. #8
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Quote Originally Posted by LOGANXXX
    I don't think that lowering the dosis will solve your problems....
    I think fina is the problem.....not the doses.

    It's the same with me....
    Yes, fina is the main issue, but dose plays a major role in it.


    BLT

  9. #9
    Maraxus's Avatar
    Maraxus is offline Banned
    Join Date
    Apr 2004
    Location
    Miami
    Posts
    4,345
    Yeah I tend to snap at ppl easier while on Tren . Makes me VERY irritable.

  10. #10
    BigMike J's Avatar
    BigMike J is offline Anabolic Member
    Join Date
    Apr 2002
    Location
    USA
    Posts
    3,511
    Time for some happy music.

  11. #11
    edmen2's Avatar
    edmen2 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    juiceville
    Posts
    2,040
    im doin 75mg ed and i do feel the extra rage but its nothing i cant control. its more like i lose my patience alot faster but dont necessarily fly off the handle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •